# SDR USAA960072

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 475
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND UNKNOWN 4 INCH DIAMETER PREVIOUSLY INSTALLED SKIN DOUBLER, NO SDA ON FILE BS 475 BETWEEN STRINGER 15R AND STRINGER 16R.  DOUBLER INSTALLED PER SRM 53-00-01 FIG 208. (M)
